Oscillations in relaxation systems with moving boundaries
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1968), pp. 41-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_8_a5,
author = {E. S. Kozlova},
title = {Oscillations in relaxation systems with moving boundaries},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {41--44},
year = {1968},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_8_a5/}
}
E. S. Kozlova. Oscillations in relaxation systems with moving boundaries. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1968), pp. 41-44. http://geodesic.mathdoc.fr/item/IVM_1968_8_a5/